MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; SLIDJNG CORE, UHMPWE,8MM

ENCORE MEDICAL L.P. DJO SURGICAL; SLIDJNG CORE, UHMPWE,8MM
Catalog Number 400-142F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Independent sales representative submitted an email with a revision surgery case sheet for a 400-142f (sliding core star total ankle) unknow reason for the revision.The regional account manager requested further information regarding the original implant case, the reason for the revision surgery, patient details and the status of the explanted poly and requested for the device to be returned.Trilliant surgical is the manufacturer of the device , the device did not cause or contribute to a death or an injury that was life threatening.A malfunction of the device resulting in a failure of the device to perform its essential function which comprises the device's therapeutic effectiveness that could cause or contribute to death or serious injury did not occur.Recurrence of the malfunction is not likely to cause or contribute to a death or serious injury.The device is not considered to be life supporting or life sustaining.The devise was not returned for evaluation, and additional information was not received regarding the reason for the revision surgery.A root cause could not be established.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery - independent sales representative submitted an email with a revision surgery case sheet for a 400-142f (sliding core star total ankle) unknow reason for the revision.

Brand Name
DJO SURGICAL
Common Device Name
SLIDJNG CORE, UHMPWE,8MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key24634986
Report Number1644408-2026-00599
Device Sequence Number12974980
Product Code NTG
UDI-Device Identifier00886385026947
UDI-Public00886385026947
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K171991
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number400-142F
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale